Skip to main content Accessibility help
×
Home

Uniformly perfect sets and distortion of holomorphic functions

  • Jian-Hua Zheng (a1)

Abstract

We investigate the uniform perfectness on a boundary point of a hyperbolic open set and distortion of a holomorphic function from the unit disk Δ into a hyperbolic domain with a uniformly perfect boundary point, especially of a universal covering map of such a domain from Δ, and we obtain similar results to celebrated Koebe’s Theorems on univalent functions.

    • Send article to Kindle

      To send this article to your Kindle, first ensure no-reply@cambridge.org is added to your Approved Personal Document E-mail List under your Personal Document Settings on the Manage Your Content and Devices page of your Amazon account. Then enter the ‘name’ part of your Kindle email address below. Find out more about sending to your Kindle. Find out more about sending to your Kindle.

      Note you can select to send to either the @free.kindle.com or @kindle.com variations. ‘@free.kindle.com’ emails are free but can only be sent to your device when it is connected to wi-fi. ‘@kindle.com’ emails can be delivered even when you are not connected to wi-fi, but note that service fees apply.

      Find out more about the Kindle Personal Document Service.

      Uniformly perfect sets and distortion of holomorphic functions
      Available formats
      ×

      Send article to Dropbox

      To send this article to your Dropbox account, please select one or more formats and confirm that you agree to abide by our usage policies. If this is the first time you use this feature, you will be asked to authorise Cambridge Core to connect with your <service> account. Find out more about sending content to Dropbox.

      Uniformly perfect sets and distortion of holomorphic functions
      Available formats
      ×

      Send article to Google Drive

      To send this article to your Google Drive account, please select one or more formats and confirm that you agree to abide by our usage policies. If this is the first time you use this feature, you will be asked to authorise Cambridge Core to connect with your <service> account. Find out more about sending content to Google Drive.

      Uniformly perfect sets and distortion of holomorphic functions
      Available formats
      ×

Copyright

References

Hide All
[1] Ahlfors, L., Conformal invariants, McGraw-Hill, New York, 1973.
[2] Baker, I.N., Wandering domains in the iteration of entire functions, Proc. London Math. Soc. (3), 49 (1984), 563576.
[3] Beardon, A.F., The Geometry of discrete groups, Springer-Verlag, 1983.
[4] Beardon, A.F. and Pommerenke, Ch., The Poincaré metric of plane domains, J. London Math. Soc. (2), 18 (1978), 475483.
[5] Bergweiler, W., Iteration of meromorphic functions, Bull. Amer. Math. Soc., (N.S.), 29 (1993), 151188.
[6] Bhattacharyya, P., On the domain of normality of an attractive fixpoint, Trans. Amer. Math. Soc., 135 (1971), 8998.
[7] Harmelin, R. and Minda, D., Quasi-invariant domain constants, Israel J. Math., 77 (1992), 115127.
[8] Hempel, J.A., The Poincaré metric on the twice punctured plane and the theorems of Landau and Schottky, J. London Math. Soc., (2), 20 (1979), 435445.
[9] Jenkins, J.A., On explicit bounds in Landau’s theorem II, Canad. J. Math., 33 (1981), 559562.
[10] Kim, Y.C. and Sugawa, T., Growth and coefficient estimates for uniformly locally univalent functions on the unit disk, preprint (1999).
[11] Liu, X. and Minda, D., Monotonicity of hyperbolic curvature under univalent mappings, Ann. Acad. Sci. Fenn., 16 (1991), 227242.
[12] Ma, W. and Minda, D., Behavior of domain constants under conformal mappings, Israel J. Math., 91 (1995), 157-171.
[13] Maskit, B., Comparison of hyperbolic and extremal lengths, Ann. Acad. Sci. Fenn. Ser.A I Math., 10 (1985), 381-386.
[14] McMullen, C.T., Complex dynamics and renormalization, Princeton Univ. Press, Princeton, New Jersey, 1994.
[15] Minda, D., Inequalities of the hyperbolic metric and applications to geometric function theory, Lecture Notes in Math., Springer, Berlin-News York, 1275 (1987), 235-252.
[16] Nevanlinna, R., Analytic functions, Springer, Berlin, Heidelberg, New York, 1970.
[17] Osgood, B.G., Some properties of f”/f’ and the Poincaré metric, Indiana Univ. Math. J., 31 (1982), 449-461.
[18] Qiao, J.Y., Stable sets for iteration of entire functions, Acta Math. Sinica, No.5, 37 (1994), 702-708 (in Chinese).
[19] Sugawa, T., Various domains constants related to uniform perfectness, Complex Variables, 36 (1998), 311-345.
[20] Yamashita, S., The derivative of a holomorphic function and estimates of the Poincaré density, Kodai Math. J., 15 (1992), 102-121.
[21] Zheng, J.H., Unbounded domains of normality of entire functions of small growth, Math. Proc. Cambridge Phil. Soc, 128 (2000), 355-361.
[22] Zheng, J.H., Singularities and wandering domains in iteration of meromorphic functions, Illinois J. Math., 44, no. 3, Fall (2000), 520-530.
[23] Zheng, J.H., On uniformly perfect boundaries of stable domains in iteration of meromor phic functions II, to appear in Proc. Math. Cambridge Phil. Soc.
MathJax
MathJax is a JavaScript display engine for mathematics. For more information see http://www.mathjax.org.

Keywords

Uniformly perfect sets and distortion of holomorphic functions

  • Jian-Hua Zheng (a1)

Metrics

Full text views

Total number of HTML views: 0
Total number of PDF views: 0 *
Loading metrics...

Abstract views

Total abstract views: 0 *
Loading metrics...

* Views captured on Cambridge Core between <date>. This data will be updated every 24 hours.

Usage data cannot currently be displayed